I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 2, PAGES 587-623
V. V. Filippov
View as HTML View as gif image View as LaTeX source
We introduce the scheme of the structure of the Cauchy problem theory for differential inclusions of second order. We show how to use our topological structures in theory of boundary values problems. We point new relations on the level of equations with continuous right-hand sides too.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 13, 2000